A Square Root and Division Free Givens Rotation for Solving Least Squares Problems on Systolic Arrays (bibtex)
by ,
Reference:
J. Götze, U. Schwiegelshohn, A Square Root and Division Free Givens Rotation for Solving Least Squares Problems on Systolic Arrays, In SIAM Journal Sci. & Stat. Compting, vol. 12, pp. 800 - 807, 1991.
Bibtex Entry:
@Article{Goetze1991a,
  Title                    = {A Square Root and Division Free Givens Rotation for Solving Least Squares Problems on Systolic Arrays},
  Author                   = {J. G\"otze and U. Schwiegelshohn},
  Journal                  = {SIAM Journal Sci. \& Stat. Compting},
  Year                     = {1991},
  Pages                    = {800 - 807},
  Volume                   = {12},

  Groups                   = {Articles},
  Owner                    = {Praktikum},
  Timestamp                = {2007.07.04},
  Url                      = {http://www.dt.e-technik.tu-dortmund.de/publikationen/siam91.pdf}
}
Powered by bibtexbrowser